# SDR EIAA20121026087

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 1977129
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING RIGHT EMERGENCY LIGHT FAILS TO CHARGE.  UPPER DECK CEILING RIGHT EMERGENCY LIGHT REPLACED AND TEST OK AS PER AMM 33-51-00.
